# SDR HNAA2024020900067

- Difficulty date: February 8, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 52,180 hours, 49,439 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: UNKNOWN
- Condition: Failed
- Location: Nr 2 Hyd Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

HYD SYS #2 LOW QTY FOLLOWED BY HYD SYS #2 FAIL.   R&R #2 ENGINE DRIVEN HYD PUMP IAW AMM 29-10-03 HYD SYS #2 REQUIRES AIR BLEED OPS AND LEAK CHECK PERFORMED LEAK CHECK OPS CHECK LEAK CHECK OPS CHECK GOOD.
